# SDR R61A201607140408

- Difficulty date: July 14, 2016
- Submitted: July 16, 2016
- Operation: Air carrier
- Aircraft: N857RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000079
- Aircraft time: 31,874 hours, 18,649 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Skin
- Condition: Damaged
- Location: Frames 88-89
- Part time: 31,874 hours, 18,649 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAINTENANCE REPORTED DAMAGE TO CENTER FUSELAGE SKIN, DENTED AND SCRATCHED BETWEEN FRAMES 88 TO 89 AND STRINGERS 19 - 21L. MAINTENANCE PERFORMED A MAJOR REPAIR TO THE SKIN IAW ETD2016-170-065445 AND SRM 53-23-01 AND 51-75-14.
